Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Band Limited Functions on Quantum Graphs

Isaac Pesenson
Proceedings of the American Mathematical Society
Vol. 133, No. 12 (Dec., 2005), pp. 3647-3655
Stable URL: http://www.jstor.org/stable/4097510
Page Count: 9
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Band Limited Functions on Quantum Graphs
Preview not available

Abstract

The notion of band limited functions is introduced on a quantum graph. The main results of the paper are a uniqueness theorem and a reconstruction algorithm of such functions from discrete sets of values. It turns out that some of our band limited functions can have compact supports and their frequencies can be localized on the "time" side. It opens an opportunity to consider signals of a variable band width and to develop a sampling theory with variable rate of sampling.

Page Thumbnails

  • Thumbnail: Page 
3647
    3647
  • Thumbnail: Page 
3648
    3648
  • Thumbnail: Page 
3649
    3649
  • Thumbnail: Page 
3650
    3650
  • Thumbnail: Page 
3651
    3651
  • Thumbnail: Page 
3652
    3652
  • Thumbnail: Page 
3653
    3653
  • Thumbnail: Page 
3654
    3654
  • Thumbnail: Page 
3655
    3655